MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER SLEEVE SIZE M; BALL HEAD SLEEVE

MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER SLEEVE SIZE M; BALL HEAD SLEEVE
Model Number 01.29.241A
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 august 2020: lot 19c0018: (b)(4) items manufactured and released on 31-jan-2019.Expiration date: 2024-01-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other devices involved in the event: ball heads: mectacer 01.29.230h head biolox option ø 28 lot.1907389 (k131518) batch review performed on 18 august 2020: lot 1907389: (b)(4) items manufactured and released on 22-nov-2019.Expiration date: 2024-11-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Liner: versafitcup dm 01.26.2854mhc double mobility hc liner ø 54/28 lot.1908430 (k092265).Batch review performed on 18 august 2020: lot 1908430: (b)(4) items manufactured and released on 19-dec-2019.Expiration date: 2024-12-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.2 months after primary the surgeon performed a washout and revised the head, sleeve, and liner.The surgery was completed successfully.

Brand Name
BALL HEADS: MECTACER SLEEVE SIZE M
Common Device Name
BALL HEAD SLEEVE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key10487423
Report Number3005180920-2020-00580
Device Sequence Number16782386
Product Code LZO
UDI-Device Identifier07630030809385
UDI-Public07630030809385
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131518
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date01/17/2024
Device Model Number01.29.241A
Device Catalogue Number01.29.241A
Device Lot Number19C0018
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2020
Initial Report FDA Received Date09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;